# SDR 2006UALA01339

- Difficulty date: July 6, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 41,567 hours, 5,102 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78961
- Condition: Wrong Part
- Location: Seats 1a,3a,7a-B
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INSTALLED WRONG AT SEATS 1A, 3A, 7A-B.  REPLACED WITH NEW EMERGENCY LIGHTS.  OPS CHECKS GOOD.
